MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. OES CYSTONEPHROFIBERSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is returned and an evaluation completed for it.The user¿¿¿s complaint was confirmed.Upon inspection of the device, it was observed that the forceps mouthpiece was deformed due to physical stress.Evaluation is ongoing.Supplemental report(s) will be submitted when any relevant new information is available.
 
Event or Problem Description
Customer returned this device for the evaluation and repair of image issue of stain in the ig bundle.There is no reported harm to any patient or persons.Upon evaluation of the returned device, it was observed that the forceps mouthpiece was deformed due to physical stress.This medwatch is being submitted for the reportable issue of the deformed forceps mouthpiece observed during device evaluation.
 
Additional Manufacturer Narrative
Corrected data: investigation conclusion.This supplemental report is submitted to provide the results of the final legal manufacturer¿s investigation and the device history record (dhr) review.The review of the dhr did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.The investigation was unable to determine a definitive cause of the forceps deformation.It is possible that deformation occurred as a result of stress, handling or other factors.Olympus will continue to monitor the field performance of this device.

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14341615
Report Number8010047-2022-07912
Device Sequence Number14757652
Product Code FAJ
UDI-Device Identifier04953170292521
UDI-Public04953170292521
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCYF-5A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date06/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown